Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 621-626

Covariant and contravariant approaches to topology

Department of Mathematics, University of Tennessee, Knoxville 37996, Tennessee, USA

Received 22 April 1997; Revised 12 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerzy Dydak, “Covariant and contravariant approaches to topology,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 621-626, 1997. doi:10.1155/S0161171297000860